MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent movement on balloon occurred.A 3.00 x 20 synergy drug-eluting stent was advanced but failed to cross the lesion.However, it was noted that the stent had a section near one end of the balloon that was off the balloon and had a segment sticking up.The procedure was completed with another synergy stent and there were no patient complications reported.
 
Event or Problem Description
It was reported that stent movement on balloon occurred.A 3.00 x 20 synergy drug-eluting stent was advanced but failed to cross the lesion.However, it was noted that the stent had a section near one end of the balloon that was off the balloon and had a segment sticking up.The procedure was completed with another synergy stent and there were no patient complications reported.It was further reported that the distal end of the stent was sticking up after withdrawal from the patient.
 
Additional Manufacturer Narrative
Device is a combination product.B5 - describe event or problem updated.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10264632
Report Number2134265-2020-09224
Device Sequence Number3463432
Product Code NIQ
UDI-Device Identifier08714729840176
UDI-Public08714729840176
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0025220619
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1